# SDR R61A2025090500375

- Difficulty date: August 22, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 22,337 hours, 15,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 17066035001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CF III FR86 STR26R-27R CORRODED SHEAR CLIP. REMOVE AND REPLACED SHEAR CLIP IAW SRM 51-41-01AND 51-41-02
